Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 64, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 12, 2012, 3:43 PM CDT. It took effect at Oct 13, 2012, 1:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2012, 3:43 PM CDT (20:43 UTC)
- In effect from
- Oct 13, 2012, 1:00 AM CDT
- Expired
- Oct 13, 2012, 10:13 PM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
645 WHUS73 KGRB 122043 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT FRI OCT 12 2012 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SATURDAY. .DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT LATE TONIGHT THROUGH LATE SATURDAY NIGHT. LMZ521-522-541>543-130445- /O.NEW.KGRB.SC.Y.0064.121013T0600Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 PM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT SUNDAY. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE THROUGH MUCH OF SATURDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY OF GREEN BAY...TO 5 TO 8 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
615 WHUS73 KGRB 130245 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CDT FRI OCT 12 2012 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SATURDAY. .DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT LATE TONIGHT THROUGH LATE SATURDAY NIGHT. LMZ521-522-541>543-131045- /O.CON.KGRB.SC.Y.0064.121013T0600Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 945 PM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE THROUGH MUCH OF SATURDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY OF GREEN BAY...TO 5 TO 8 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
736 WHUS73 KGRB 130959 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 459 AM CDT SAT OCT 13 2012 ...GUSTY SOUTH WINDS AND BUILDING WAVES INTO THIS EVENING. .DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. LMZ521-522-541>543-131800- /O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 459 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY OF GREEN BAY...TO 5 TO 8 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
217 WHUS73 KGRB 131520 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CDT SAT OCT 13 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES INTO THIS EVENING. .DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. LMZ521-522-541>543-132330- /O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1020 AM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH GUSTS TO 30 KTS POSSIBLE. * WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON LAKE MICHIGAN ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
141 WHUS73 KGRB 132033 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT SAT OCT 13 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES THROUGH TONIGHT... .DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. LMZ521-522-541>543-140445- /O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 333 PM CDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL EASE AND BECOME NORTHEAST 10 TO 15 KTS AFTER MIDNIGHT. * WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON LAKE MICHIGAN ARE EXPECTED. WAVES WILL EASE TO 1 TO 2 FT ON THE BAY...TO 2 TO 4 FT ON THE LAKE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
044 WHUS73 KGRB 132319 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 619 PM CDT SAT OCT 13 2012 ...GUSTY SOUTH WINDS...HIGH WAVES AND AREAS OF DENSE FOG THROUGH TONIGHT... .DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. DENSE FOG ALSO WILL LINGER TONIGHT. LMZ521-522-541>543-140600- /O.NEW.KGRB.MF.Y.0009.121013T2319Z-121014T0900Z/ /O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 619 PM CDT SAT OCT 13 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. * SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL EASE AND BECOME NORTHEAST 10 TO 15 KTS AFTER MIDNIGHT. * WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON LAKE MICHIGAN ARE EXPECTED. WAVES WILL EASE TO 1 TO 2 FT ON THE BAY...TO 2 TO 4 FT ON THE LAKE AFTER MIDNIGHT. * LOOK FOR VISIBILITY LESS THAN ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
276 WHUS73 KGRB 140220 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CDT SAT OCT 13 2012 ...BREEZY SOUTH WINDS...HIGH WAVES AND AREAS OF DENSE FOG THROUGH TONIGHT... .DEVELPING LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS TO THE GREAT LAKES REGION WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. DENSE FOG ALSO WILL LINGER TONIGHT. LMZ521-522-541>543-140900- /O.CON.KGRB.MF.Y.0009.000000T0000Z-121014T0900Z/ /O.CON.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 920 PM CDT SAT OCT 13 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * SOUTH WINDS WILL SUBSIDE TO 5 TO 15 KTS. WINDS WILL BECOME NORTHEAST 10 TO 15 KTS AFTER MIDNIGHT. * WAVES OF 2 TO 4 FT ON THE BAY OF GREEN BAY...AND 5 TO 8 FT ON LAKE MICHIGAN ARE EXPECTED EARLY. WAVES WILL EASE TO 1 TO 2 FT ON THE BAY...TO 2 TO 4 FT ON THE LAKE AFTER MIDNIGHT. * LOOK FOR VISIBILITY LESS THAN ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
316 WHUS73 KGRB 140313 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 PM CDT SAT OCT 13 2012 ...WINDS AND WAVES HAVE SUBSIDED WHILE WIDESPREAD FOG HAS DECREASED... .WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT CRITERIA...HOWEVER INCREASING WINDS ON SUNDAY MAY PROMPT THE ISSUANCE OF ADDITIONAL SMALL CRAFT HEADLINES. FOG WILL LINGER OVERNIGHT AS WELL HOWEVER THE WIDESPREAD DENSE FOG HAS DIMINISHED. LMZ521-522-541>543-140415- /O.CAN.KGRB.MF.Y.0009.000000T0000Z-121014T0900Z/ /O.CAN.KGRB.SC.Y.0064.000000T0000Z-121014T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 PM CDT SAT OCT 13 2012 ...DENSE FOG ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE FOG ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. SMALL CRAFT HEADLINES MAY BE NEEDED AGAIN LATER SUNDAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 3:32 PM CDT, 11 minutes earlier.
Area forecast discussion, Oct 12, 3:32 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT FRI OCT 12 2012 .SHORT TERM...TONIGHT AND SATURDAY. MAIN FORECAST CONCERN ARE TIMING ARRIVAL OF RAIN...THUNDERSTORM CHANCES...RAIN AMOUNTS...AND TEMPS. SURFACE HIGH PRESSURE PROVIDED A NICE DAY ACROSS THE AREA...WITH PLENTY OF SUNSHINE AND TEMPS MAINLY IN THE 40S. THE HIGH PRESSURE WILL CONTINUE TO PUSH EAST OF THE AREA TONIGHT...BRINGING AN END TO THE DRY/PLEASANT WEATHER. DRY AIR AND THE DEPARTING HIGH PRESSURE WILL BRING A QUIET EVENING ACROSS THE AREA...WITH CLOUDS BEGINNING TO INCREASE FROM THE SOUTHWEST LATER THIS EVENING. MID LEVELS CLOUDS ACROSS NORTHERN MN COULD ALSO PUSH ACROSS NORTHERN WI DURING THE EVENING HOURS. MOISTURE OVER THE NEXT 24 HOURS DOES A FULL 180...WITH PRECIPITABLE WATER VALUES GOING FROM AROUND 0.3 INCHES THIS EVENING...TO AROUND 1.5 INCHES BY SATURDAY AFTERNOON. THIS IS 2+ TWO STANDARD DEVIATIONS ABOVE THE NORMAL FOR THIS TIME OF THE YEAR. THIS IMPRESSIVE MOISTURE WILL BRING THE THREAT FOR LOCALLY HEAVY RAIN ON SATURDAY. THE SLUG OF GULF MOISTURE WILL BE TRANSPORTED BY A DEVELOPING LOW LEVEL JET OVER THE CENTRAL PLAINS. LOOK FOR A QUICK TRANSITION FROM SOUTHWEST TO NORTHEAST OVERNIGHT FROM CLEAR SKIES TO THICK CLOUDS AND RAIN. ADVANCING WARM FRONT...ISENTROPIC LIFT AND WAA WILL CONTINUE CHANCES FOR RAIN THROUGH THE DAY. MODELS SHIFTED A LITTLE SOUTH WITH THE BEST FORCING AND MOISTURE...SO WILL PLACE HIGHER QPF AMOUNTS OVER EAST CENTRAL WI. WILL CONTINUE TO GO WITH SCATTERED THUNDERSTORMS IN THE ZONES/GRIDS AS BEST INSTABILITY REMAINS SOUTH OF THE AREA... HOWEVER A PUSH OF STEEPER MID-LEVEL LAPSE RATES...ELEVATED INSTABILITY...AND STRONG DYNAMICS WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS ON SATURDAY. SEVERE WEATHER POTENTIAL REMAINS RATHER LOW ACROSS THE CWA AS SURFACE WARM FRONT IS FORECAST TO REMAIN JUST SOUTH OF THE AREA AND ZERO SURFACE INSTABILITY. HOWEVER...LOW LEVEL JET POKES INTO THE AREA LATE SATURDAY MORNING AND AFTERNOON...WITH SOME ELEVATED INSTABILITY TO WORK WITH...500-1000 J/KG (IF YOU USE THE NAM). GFS NOT AS AGGRESSIVE WITH THE ELEVATED INSTABILITY. DECENT SHEAR WILL BE PRESENT...HOWEVER IT WILL BE LOCATED MAINLY UNDER THE INVERSION. AGREE WITH SPC FOCUSING MORE SOUTH AND WEST OF THE AREA...BUT CANNOT RULE OUT A SEVERE STORM WITH GUSTY WINDS...AND MAYBE SOME HAIL. WILL CONTINUE TO HIGHLIGHT THE LOW THREAT IN THE HWO. IF A LITTLE SURFACE INSTABILITY CAN DEVELOP DURING THE AFTERNOON...AND THE WARM FRONT PUSHES INTO THE AREA...THE THREAT FOR SEVERE WEATHER WILL INCREASE...WITH LOW TOPPED SUPERCELLS POSSIBLE ALONG THE FRONT. CLEAR SKIES AND DRY AIR THIS EVENING WILL ALLOW TEMPS TO FALL RATHER QUICKLY. ONCE SOUTHERLY FLOW KICKS IN OVERNIGHT AND CLOUDS INCREASE...TEMPS WILL START TO CLIMB. WILL USE A NON-DIURNAL TEMP CURVE...WITH LOWS IN THE LATE EVENING OVER CENTRAL WISCONSIN...AND A LITTLE LATER ACROSS THE NORTH WHERE A HOUR OR TWO MORE OF CLEAR SKIES ARE EXPECTED. LOCATION OF SURFACE WARM FRONT...AND EXTENT OF PRECIP WILL PLAY HAVOC WITH TEMPS ON SATURDAY. WITH THE THINKING THE SURFACE FRONT WILL ONLY GET TO THE SOUTHERN FOX VALLEY...ALONG WITH PLENTY OF CLOUDS AND PRECIP EXPECTED...WILL CONTINUE TO HOLD HIGHS MAINLY IN THE 50S SOUTH AND 40S NORTH. IF THE FRONT CAN PUSH FARTHER NORTH...TEMPS IN THE 60S ARE EXPECTED OVER CENTRAL AND EAST CENTRAL WI. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. FORECAST FOCUS CONTINUES TO BE IN EARLY PERIODS WITH LOW PRESSURE MOVING THROUGH THE STATE. CONCERNS ON QPF AMOUNTS AS MODELS STILL SHOWING SOME DIFFERENCES WITH 12 NCEP RUN/GEM SHIFTING SOUTH AND EAST WITH HEAVIER PCPN WITH SYSTEM EXITING FASTER ON SUN...BRIEF LOOK AT THE 12Z EC SUPPORTS SHIFT FURTHER SOUTH...THOUGH STILL SLOWER WITH EXIT OF PCPN ON SUN. HAVE TRENDED DOWN NORTH TO SOUTH ON QPF TOTALS AND USED A BLEND OF GUIDANCE FOR ENDING PCPN. SHOULD BE WINDING DOWN SUN AFTN AS DYNAMICS WITH UPPER TROF PASS THROUGH. FOR SAT NIGHT...LOW LEVEL JET TRENDING MORE WSW....WITH STRONG WAA SIGNAL SHIFTING EAST DURING THE LATE AFTN. SURFACE LOW TRACKING TROUGH SOUTHERN HALF OF STATE....WITH WARM FRONT REMAINING SOUTH OF AREA. SEVERE POTENTIAL VERY LIMITED THIS PERIOD...MAINLY FOCUSED SOUTH AND EAST OF AREA THROUGH SAT NIGHT. GOOD MOISTURE CONVERGENCE SIGNAL/DEFORMATION ZONE OVER SOUTHERN HALF OF CWA TO LEAD TO GOOD SOAKING RAIN THROUGH SAT NIGHT/SUN MORNING...THOUGH LOOK FOR A SHARP CUT OFF OVER THE NORTHWEST. NO REAL CHANGES MADE TO TEMPS...TRENDING MAX DOWN SLIGHTLY SUN WITH CLOUDS AND PCPN. LATER PERIODS CONTINUE TO BE FULL OF UNCERTAINTY AS MODELS NOT CONSISTENT WITH SHORT WAVE FEATURES IN STRONG FLOW. ALL TRENDING TOWARDS MORE AMPLITUDE TOWARDS END OF THE PERIOD WITH TROUGH SOMEWHERE OVER THE EASTERN 2/3RDS OF THE U.S. && .AVIATION...PLEASANT FLYING CONDITIONS WILL CONTINUE THIS AFTERNOON AND EVENING...AS HIGH PRESSURE MOVES INTO THE EASTERN GREAT LAKES. LOOK FOR VFR CONDITIONS UNDER MOSTLY CLEAR SKIES WITH LIGHT WINDS. CLOUDS WILL QUICKLY INCREASE LATER TONIGHT...AND AN AREA OF RAIN WILL PUSH ACROSS THE AREA AFTER MIDNIGHT AS A WARM FRONT APPROACHES FROM THE SOUTH. VERY POOR FLYING CONDITIONS ARE EXPECTED ON SATURDAY WITH PERIODS OF RAIN EXPECTED THROUGH THE DAY. LOOK FOR WIDESPREAD IFR CIGS/VSBYS WITH SOME LIFR CIGS/VSBYS ALSO EXPECTED IN THE HEAVIER ACTIVITY. SOME THUNDERSTORMS ARE POSSIBLE OVERNIGHT AND SATURDAY...HOWEVER CONFIDENCE REMAINS LOW ON EXTENT AND TIMING OF BEST CHANCE...SO WILL HOLD OFF ADDING THEM TO THE TAFS AT THIS POINT. CONDITIONS ARE NOT EXPECTED TO IMPROVE SATURDAY NIGHT...WITH CIGS/VSBYS NEAR AIRPORT MINIMUMS EXPECTED TO CONTINUE. WINDS BETWEEN 2000-3000FT INCREASE TO 30-35 KTS OVERNIGHT...HOWEVER SURFACE WINDS SHOULD REMAIN 5-10 KTS...SO WILL NOT MENTION LLWS. BERSCH && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && BERSCH/TE
Hazardous weather outlook, Oct 12, 3:42 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 342 PM CDT FRI OCT 12 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 342 PM CDT FRI OCT 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IN CENTRAL AND EAST CENTRAL WISCONSIN. THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED AT TIMES SATURDAY INTO SATURDAY NIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTH OF A STEVENS POINT TO GREEN BAY LINE SATURDAY AFTERNOON AND EVENING ALONG A NORTHWARD MOVING WARM FRONT. SIGNIFICANT RAIN IS EXPECTED ACROSS THE AREA SATURDAY THROUGH SUNDAY MORNING. TWO INCHES OR MORE ARE POSSIBLE IN THE FOX VALLEY AND LAKESHORE WITH LESSER AMOUNTS TO THE NORTH AND WEST. THE RAIN COULD CAUSE FLOODING OF POOR DRAINAGE AREAS AND PONDING OF WATER ON ROADWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-132045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 342 PM CDT FRI OCT 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IN CENTRAL AND EAST CENTRAL WISCONSIN. THEY ARE NOT EXPECTED TO BE SEVERE. WINDS AND WAVES WILL INCREASE OVERNIGHT...AND MAY POSE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED AT TIMES SATURDAY AND SATURDAY NIGHT. THESE STORMS ARE NOT ANTICIPATED TO BE SEVERE...BUT GUSTY WINDS AND HIGH WAVES MAY POSE A HAZARD FOR SMALL CRAFT AT TIMES THIS WEEKEND. BERSCH/TE
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.